# SDR MALA976614

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501122804
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER LIGHT ON.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY IAW SAAB AMM 24-35-00.
